RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 2, Pages 266–278 (Mi msb2203)  

This article is cited in 7 scientific papers (total in 7 papers)

On direct products of Abelian groups

S. V. Rychkov


Abstract: In this paper the author introduces a new notion – that of generalized slender Abelian groups. The class of such groups is investigated and the role of this class in the study of direct products of arbitrary Abelian groups is exhibited.
Bibliography: 13 titles.

Full text: PDF file (793 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:2, 273–282

Bibliographic databases:

UDC: 512.541
MSC: Primary 20K25; Secondary 20K30
Received: 13.08.1980

Citation: S. V. Rychkov, “On direct products of Abelian groups”, Mat. Sb. (N.S.), 117(159):2 (1982), 266–278; Math. USSR-Sb., 45:2 (1983), 273–282

Citation in format AMSBIB
\Bibitem{Ryc82}
\by S.~V.~Rychkov
\paper On direct products of Abelian groups
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 2
\pages 266--278
\mathnet{http://mi.mathnet.ru/msb2203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644773}
\zmath{https://zbmath.org/?q=an:0509.20039|0501.20037}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 2
\pages 273--282
\crossref{https://doi.org/10.1070/SM1983v045n02ABEH001008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2203
  • http://mi.mathnet.ru/eng/msb/v159/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S.V. Rychkov, Bernhard Thomé, “Slender groups and related concepts”, Communications in Algebra, 14:2 (1986), 333  crossref  mathscinet  zmath
    2. S. Ya. Grinshpon, “On the equality to zero of the homomorphism group of abelian groups”, Russian Math. (Iz. VUZ), 42:9 (1998), 39–43  mathnet  mathscinet  zmath  elib
    3. S. Ya. Grinshpon, “Vpolne kharakteristicheskie podgruppy abelevykh grupp i vpolne tranzitivnost”, Fundament. i prikl. matem., 8:2 (2002), 407–473  mathnet  mathscinet  zmath
    4. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  mathscinet  zmath  isi
    5. Grinshpon S., “Zero Homomorphism Groups of Abelian Groups”, Acta Appl. Math., 85:1-3 (2005), 143–146  crossref  mathscinet  zmath  isi  elib
    6. N. I. Kryuchkov, “Some generalizations of slender Abelian groups”, J. Math. Sci., 154:3 (2008), 344–349  mathnet  crossref  mathscinet  zmath  elib  elib
    7. V. M. Misyakov, “Fully transitivity of Abelian groups”, J. Math. Sci., 154:3 (2008), 350–373  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:72
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020